Lower radicals of rings
Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 239-244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_3_a2,
author = {Yu. M. Ryabukhin},
title = {Lower radicals of rings},
journal = {Matemati\v{c}eskie zametki},
pages = {239--244},
year = {1967},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a2/}
}
Yu. M. Ryabukhin. Lower radicals of rings. Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 239-244. http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a2/